# SDR USAA011308

- Difficulty date: October 2, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146NS2465
- Condition: Corroded
- Location: Fuselage
- Part time: 30,450 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CREASE BEAM CORRODED .250 INCH BY .250 INCH, LEFT DOOR SILL AREA L4.  REMOVED AND REPLACED PER SRM 51-10-00.  (M)
